# SDR DL757972354

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 311N37302
- Condition: Mismanufactured
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CONDUCTIVITY INSPECTION OF THE DIAGONAL DRAG BRACE FITTING ON THE NR 2 ENGINE PYLON GAVE READINGS OUTSIDE THE CONDUCTIVITY REGION FOR 7075-T76.  THE FITTING WAS ALLOWED TO CONTINUE IN SERVICE WITH LETTER CHECK INSPECTIONS PER ER/A 363151-14.
